# SDR 2NVA202210310003

- Difficulty date: October 25, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N746RH
- Make and model: Snias AS350B2
- Aircraft serial: 2603
- Aircraft time: 14,017 hours, 64,973 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 4,894 hours, 3,662 cycles
- System (JASC): 6400 · Tail Rotor System
- Part: Spar
- Condition: Cracked
- Location: Tail Rotor
- Part time: 3,756 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NOISE FROM TAIL ROTOR DURING ROUTINE PREFLIGHT CHECK. REMOVAL AND INSPECTION OF TAIL ROTOR ASSEMBLY REVEALED A SPLINTERED SPAR OUTSIDE OF ALLOWABLE CRITERIA. COMPONENT HAD REACHED 94% OF ITS LIFE LIMIT. REPLACED WITH NEW PART.
